Skip to main content

Classical solvability and linear schemes for the approximate solution of the diffraction problem for quasilinear equations of parabolic and elliptic type

Literature cited

  1. O. A. Ladyzhenskaya, V. A. Solonnikov, and N. N. Ural'tseva, Linear and Quasilinear Parabolic Equations [in Russian], Nauka, Moscow (1967).

    Google Scholar 

  2. V. Ya. Rivkind and N. N. Ural'tseva, Zap. Seminarov LOMI, Vol. 14, Leningrad (1969).

  3. O. A. Ladyzhenskaya, V. Ya. Rivkind, and N. N. Ural'tseva, Trudy Mat. Inst. im. V. A. Steklova, Akad. Nauk SSSR, Vol. 92 (1966).

  4. O. A. Ladyzhenskaya and N. N. Ural'tseva, Linear and Quasilinear Elliptic Equations [in Russian], Nauka, Moscow (1964).

    Google Scholar 

  5. V. Ya. Rivkind, Problemy Matematicheskogo Analiza, No. 1, Izd. Leningradsk. Gos. Univ. (1966).

  6. E. N. Gorovaya and V. Ya. Rivkind, Metody Vychisleniya, No. 6, Leningradsk. Gos. Univ. (1970).

  7. O. A. Ladyzhenskaya, Mixed Problem for a Parabolic Equation [in Russian], Gostekhizdat, Moscow (1953).

    Google Scholar 

  8. L. A. Oganesyan, Zh. Vychisl. Mat. i Mat. Fiz.,6, No. 6 (1966).

  9. L. A. Oganesyan, Dokl. Akad. Nauk SSSR,170, No. 1 (1965).

  10. Yu. K. Dem'yanovich, Dokl. Akad. Nauk SSSR,170, No. 1 (1966).

  11. J. P. Aubin, “Approximation des problèmes aux limites non homogènes pour des opérateurs non linéaires,” Preprint, March (1969).

  12. A. A. Samarskii, Zh. Vychisl. Mat. i Mat. Fiz.,2, No. 1 (1962).

  13. M. V. Borsuk, Dokl. Akad. Nauk SSSR,177, No. 5 (1967).

  14. E. K. D'yakonov, Dokl. Akad. Nauk SSSR,188, No. 5 (1969).

  15. A. I. Koshelev, Dokl. Akad. Nauk SSSR,172, No. 2 (1967).

  16. M. N. Yakovlev, Trudy Mat. Inst. Akad. Nauk SSSR,34, (1965).

  17. I. Babushka, E. Vitashek, and M. Prager, Numerical Solutions of Differential Equations [in Russian], Mir, Moscow (1969).

    Google Scholar 

  18. V. G. Korneev, Vestnik Leningradsk. Gos. Univ.,1 (1970).

Download references

Authors

Additional information

Translated from Problemy Matematicheskogo Analiza, No. 3: Integral'nye i Differentsial'nye Operatory. Differentsial'nye Uravneniya, pp. 69–111, 1972.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Rivkind, V.Y., Ural'tseva, N.N. Classical solvability and linear schemes for the approximate solution of the diffraction problem for quasilinear equations of parabolic and elliptic type. J Math Sci 1, 235–264 (1973). https://doi.org/10.1007/BF01083776

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01083776

Keywords

  • Approximate Solution
  • Quasilinear Equation
  • Diffraction Problem
  • Elliptic Type
  • Linear Scheme